# SDR UIEA2017081901507

- Difficulty date: August 19, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,603 hours, 9,670 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Fire Loop
- Part number: 8987371
- Part serial: 0404
- Condition: False Indication
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 2 MESSAGE.  REMOVED AND REPLACED APU FIRE LOOP 2. OPS CHECKED GOOD.
